# SDR SWAA2022080438413

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,672 hours, 35,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT LIGHT LENS BROKEN. / [01] REPLACED L1 DOOR EXIT SIGN PER AMM 33-51-01. OPS GOOD.
